... but I was over weight. I got my period the same week. But now I'm feeling like I'm having another ectoptic pregnancy the symptoms that I'm having. Could I be pregnant ? The pain is severe an I shouldn't be getting my period until the begining of the month. I'm freakn out N would like some answers. Before I gt the drs. Or to the er
The bleeding you got after taking Plan B was likely caused by the Plan B, & not your actual period.
It is likely that what you are experiencing now is your period, but as you are aware of the symptoms of an ectopic pregnancy, & feel that the signs are the same, I would suggest visiting your doctor as soon as possible, to be sure.
- Plan B Information for Consumers
- Plan B Information for Healthcare Professionals (includes dosage details)
- Side Effects of Plan B (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 20 Nov 2012 • 7 answers
Posted 23 May 2015 • 1 answer
Posted 25 Jun 2015 • 1 answer
Posted 21 Feb 2016 • 1 answer
Posted 10 Jan 2017 • 0 answers